On the structure of minimal winning coalitions in simple voting games
No abstract is available for this item.
Volume (Year): 34 (2010)
Issue (Month): 3 (March)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/355|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Barua, Rana & Chakravarty, Satya R. & Roy, Sonali & Sarkar, Palash, 2004.
"A characterization and some properties of the Banzhaf-Coleman-Dubey-Shapley sensitivity index,"
Games and Economic Behavior,
Elsevier, vol. 49(1), pages 31-48, October.
- Barua, Rana & Chakravarty, Satya R. & Roy, Sonali & Sarka, Palash, 2007. "A Characterization and Some Properties of the Banzhaf-Coleman-Dubey-Shapley Sensitivity Index," Staff General Research Papers 12807, Iowa State University, Department of Economics.
- J. Freixas & M.A. Puente, 1998. "Complete games with minimum," Annals of Operations Research, Springer, vol. 84(0), pages 97-109, December.
- Carreras, Francesc & Freixas, Josep, 1996. "Complete simple games," Mathematical Social Sciences, Elsevier, vol. 32(2), pages 139-155, October.
When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:34:y:2010:i:3:p:429-440. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.